Équations aux dérivées partielles
Rôle de l'espace de Besov B -1, dans le contrôle de l'explosion éventuelle en temps fini des solutions régulières des équations de Navier–Stokes
[The role of the Besov space B -1, in the control of the eventual explosion in finite time of the regular solutions of the Navier–Stokes equations]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 731-734.

Let uC([0,T * [;L n ( n ) n ) be a maximal solution of the Navier–Stokes equations. We prove that u is C on ]0,T * [× n and there exists a constant ϵ * >0, which depends only on n, such that if T * is finite then, for all ωS( n ) n , we have lim tT * ¯u(t)-ω 𝐁 -1, ϵ * .

Soit uC([0,T * [;L n ( n ) n ) une solution maximale des équations de Navier–Stokes. Nous montrons que u est C sur ]0,T * [× n et qu'il existe une constante ϵ * >0, qui ne dépend que de n, telle que si T * < alors, pour toute ωS( n ) n , on a lim tT * ¯u(t)-ω 𝐁 -1, ϵ * .

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00155-9
May, Ramzi 1

1 Département des mathématiques, Université d'Evry, boulevard F. Mitterrand, 91025 Evry cedex, France
@article{CRMATH_2003__336_9_731_0,
     author = {May, Ramzi},
     title = {R\^ole de l'espace de {Besov} $ \mathrm{B}_{\infty }^{\mathrm{-1,\infty }}$ dans le contr\^ole de l'explosion \'eventuelle en temps fini des solutions r\'eguli\`eres des \'equations de {Navier{\textendash}Stokes}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {731--734},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00155-9},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00155-9/}
}
TY  - JOUR
AU  - May, Ramzi
TI  - Rôle de l'espace de Besov $ \mathrm{B}_{\infty }^{\mathrm{-1,\infty }}$ dans le contrôle de l'explosion éventuelle en temps fini des solutions régulières des équations de Navier–Stokes
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 731
EP  - 734
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00155-9/
DO  - 10.1016/S1631-073X(03)00155-9
LA  - fr
ID  - CRMATH_2003__336_9_731_0
ER  - 
%0 Journal Article
%A May, Ramzi
%T Rôle de l'espace de Besov $ \mathrm{B}_{\infty }^{\mathrm{-1,\infty }}$ dans le contrôle de l'explosion éventuelle en temps fini des solutions régulières des équations de Navier–Stokes
%J Comptes Rendus. Mathématique
%D 2003
%P 731-734
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00155-9/
%R 10.1016/S1631-073X(03)00155-9
%G fr
%F CRMATH_2003__336_9_731_0
May, Ramzi. Rôle de l'espace de Besov $ \mathrm{B}_{\infty }^{\mathrm{-1,\infty }}$ dans le contrôle de l'explosion éventuelle en temps fini des solutions régulières des équations de Navier–Stokes. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 731-734. doi : 10.1016/S1631-073X(03)00155-9. http://www.numdam.org/articles/10.1016/S1631-073X(03)00155-9/

[1] L. Escauriaza, G. Seregin, V. Šverák, On L3,∞-solutions to the Navier–Stokes equations and backward uniqueness, Preprint

[2] Giga, Y. Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier–Stokes system, J. Differential Equations, Volume 62 (1986), pp. 182-212

[3] Furioli, G.; Lemarié-Rieusset, P.G.; Terraneo, E. Sur l'unicité dans L3(R3) des solutions mild des équations de Navier–Stokes, C. R. Acad. Sci. Paris, Ser. 1, Volume 325 (1997), pp. 1253-1256

[4] Kato, T. Strong Lp-solutions of the Navier–Stokes equation in m , with applications to weak solutions, Math. Z., Volume 187 (1984), pp. 471-480

[5] Kozono, H.; Sohr, H. Regularity criterion on weak solutions to the Navier–Stokes equations, Adv. Differential Equations, Volume 2 (1997), pp. 535-554

[6] Lemarié-Rieusset, P.G. Recent Developments in the Navier–Stokes Problem, CRC Press, 2002

[7] R. May, Existence, unicité et régularité des solutions faibles des équations de Navier–Stokes, Thèse, Univ. Evry, 2002

[8] R. May, Persistance des solutions régulières des équations de Navier–Stokes, en préparation

[9] Meyer, Y. Wavelets, paraproducts and Navier–Stokes equations, Current Developments in Mathematics 1996, International Press, Cambridge, MA, 1999

[10] Sohr, H.; Von Wahl, W. On the singular set and the uniqueness of weak solutions of the Navier–Stokes equations, Manuscripta Math., Volume 49 (1984), pp. 27-59

Cited by Sources: